The Annals of Statistics

A Sequential Solution to the Inverse Linear Regression Problem

S. K. Perng and Yung Liang Tong

Full-text: Open access

Abstract

In this note we apply the sequential theory developed by Chow and Robbins [1] and Gleser [3], [4] to the inverse linear regression problem. A two-stage sequential procedure has been proposed for the construction of a fixed-width confidence interval for $x$ (an unknown parameter). It is shown that the limiting probabilities of "correct decision" are equal to $P^\ast$ (pre-assigned).

Article information

Source
Ann. Statist., Volume 2, Number 3 (1974), 535-539.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342713

Digital Object Identifier
doi:10.1214/aos/1176342713

Mathematical Reviews number (MathSciNet)
MR378304

Zentralblatt MATH identifier
0315.62034

JSTOR
links.jstor.org

Subjects
Primary: 62L10: Sequential analysis

Keywords
Inverse linear regression problem two-stage sequential procedure fixed-width confidence interval

Citation

Perng, S. K.; Tong, Yung Liang. A Sequential Solution to the Inverse Linear Regression Problem. Ann. Statist. 2 (1974), no. 3, 535--539. doi:10.1214/aos/1176342713. https://projecteuclid.org/euclid.aos/1176342713


Export citation